# SDR 2007UALA02100

- Difficulty date: June 17, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 49,166 hours, 18,142 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE -L ELEV PCU- STATUS MESSAGE RECEIVED.   [08-07-07]   FOUND LT INBOARD ELEVATOR POWER CONTROL UNIT FAULTING.  REPLACED LT INBD PCU.
